# SDR AALA980734

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fr 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT FRAME HAS CORROSION FORWARD SIDE BETWEEN NR 4 AND NR 6 ROLLER TRAYS.  SPLICED IN NEW SECTION OF CROSSBEAM 12 INCHES RIGHT OF CENTERLINE TO DOOR FITTING.  REF:  SRM 53-10-15-2, FIG 207.  TST:  25,942 HOURS.  CYCLES:  10,261.  (X)
